# SDR UATA7071031245301

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5120
- Aircraft time: 8,051 hours, 14,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 2611136261135
- Condition: Corroded
- Location: Zone 100
- Part time: 8,051 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AIRFRAME LOWER STRUT FITTING FOUND TO BE CORRODED/PITTED. REPLACED BOTH LH LOWER STRUT FITTINGS WITH NEW 2611113-5 AND 2611113-6. SEE 337 DATED 10/29/2024 FOR FURTHER DETAIL.
